Alert archive / Mississippi / Special Weather Statements in 2018
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Jul 28, 2018, 3:21 PM CDT for Hinds County, Mississippi. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2018, 3:21 PM CDT (20:21 UTC)
- Expired
- Jul 28, 2018, 4:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Jackson, MS
County Hinds County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 59 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.4 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1061 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 1086 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
849 WWUS84 KJAN 282021 SPSJAN Special Weather Statement National Weather Service Jackson MS 321 PM CDT SAT JUL 28 2018 MSZ048-282100- Hinds MS- 321 PM CDT SAT JUL 28 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HINDS COUNTY UNTIL 400 PM CDT... At 321 PM CDT, Meteorologists were tracking a strong thunderstorm over Utica, or 16 miles northwest of Crystal Springs, moving northeast at 10 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of southwestern Hinds County, including the following locations... Learned. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3206 9059 3210 9066 3224 9063 3216 9045 TIME...MOT...LOC 2021Z 210DEG 7KT 3213 9059 $$ 17
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jul 28, 11:48 AM CDT, 3 hours 33 minutes earlier.
Area forecast discussion, Jul 28, 11:48 AM CDT, 3 hours 33 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 1148 AM CDT Sat Jul 28 2018 .UPDATE... Updated for 18Z aviation discussion && .AVIATION... 18Z TAF discussion: Scattered showers and thunderstorms will continue to develop this afternoon mainly in the vicinities of GLH, GWO, JAN, HKS, PIB and HBG. Where storms occur, brief reductions in ceiling and visibility can be expected. Otherwise, VFR conditions will prevail through the period./26/ && .DISCUSSION... The expanse of morning cloud cover has decreased somewhat allowing temperatures to warm a bit more than initially expected. After raising temperatures a few degrees, local checklist now showing some slight potential for microbursts. The checklist was highlighted by PW at 2.12in, DCAPE of 917J/kg and low level lapse rate of 9.1C/km. While current convection will diminish over AR later this morning, outflows moving into mainly southwest portions where 0-3km theta-e axis exists will ignite more convection for this afternoon. Temperature and dewpoint adjustments also show some potential for heat indices to climb into the lower 100s over southwest sections early this afternoon. Convection, thereafter, will knock these values down. Thus, decided not to outlook in the HWO as the duration should only be limited to a couple of hours./26/ Prior discussion below: Today through tonight: Stout ridging will remain in place over the Desert Southwest while a trough lifts through New England with an associated closed upper- level low just south of the Hudson Bay. Broad northwest flow will be in place across the Central Plains into the Midwest with a more potent piece of energy and associated shortwave trough dropping out of Alberta into the Inter-Mountain West. Meanwhile the ArkLaMiss will be situated just south of the better northwest flow aloft, however an elongated surface frontal boundary was analyzed this morning from the Red River of southern Oklahoma through central Mississippi. Regional radars show convection already ongoing along the frontal boundary across the Red River. While spatial and temporal differences exist between the hi-res CAM models with respect to convective evolution this morning through the afternoon, the overall consensus is that upstream convection will continue to develop along the frontal boundary and propagate southeast towards the ArkLaMiss Delta with isolated to scattered shower and thunderstorm activity increasing around or just before daybreak over the northwest portion of the Delta. A combination of diurnal heating and outflow boundaries will continue to promote showers and thunderstorms through the rest of the morning and afternoon mainly along and southwest of a line from Greenville to Kosciusko to Meridian on the warm/moist side of the frontal boundary. Cloud cover will limit destabilization and mid- level lapse rates remain weak, so not expecting organized severe weather. However, an isolated strong to severe storm or two cannot be entirely ruled out with the main threat being locally damaging winds where pockets of greater instability are able to develop. Given the low spatial coverage and confidence will hold off on mentioning in the HWO/graphics. The cloud cover will also keep afternoon high temperatures cooler with mid to upper 80s along and northwest of the I-20 corridor with low 90s elsewhere. Any lingering convection is expected to dissipate quickly this evening with the loss of daytime heating. The aforementioned frontal boundary will also continue to push southwest as surface high pressure builds in over the central Appalachians. This will send a wedge of drier air into the northeast half of the area tonight with dewpoints dropping into the low to mid 60s. Normally this would be an ideal setup for radiational cooling, however lingering debris clouds will preclude greater cooling. /TW/ Sunday through next Friday: Overall main focus in the early portions of the long term is some increased potential for limited heat stress at the end of the weekend. After that a cold front with widespread rain & storm chances & cooler temperatures will move in by early next week before drier & cooler conditions can be expected towards mid-late week. At the start of the period going into Sunday, expect the synoptic pattern to consist of mean troughing over most of the northern half of the nation while deep mid-layer ridging persists over the Desert Southwest. This pattern will keep some warm thermal profiles in the area & drier air wedged in the northeastern portions of the area. Due to this, expect diurnal chances of convection to remain tied to a surface boundary slowly lifting northeast over our southwest. As increasing moisture & isentropic ascent move in, expect clouds to gradually increase, but likely not enough to limit much insolation & heating. Thus, we should be able to warm into the mid 90s & heat indices peak up near 100-105 across the southwest where the previous "Limited" area was mentioned in the HWO & graphics. Overall it looks like that heat stress remains possible prior to any convection, so kept that going in the HWO & graphics. At the start of the work week, a stronger & anomalous trough, height falls & a cold front will be moving towards the area, which isn't really typical for late July. Expect increasing return flow, moisture & clouds into the area. Due to this, expect temperatures to fall down closer to normals in the lower 90s on Monday. As the trough becomes more positively tilted & mid-level subtropical Atlantic ridge extends over the western Atlantic, expect the trough to slowly move through the area. This will lead to widespread increasing rain & storm chances Monday & especially into Tuesday. With widespread rain & clouds, especially into Tuesday, highs will only top out below normal in the mid 80s. This will limit any heat issues lingering into next week. As the front moves through Tuesday, expect there to be some low-mid layer shear (i.e. 15-20kts @ 0-2 & 0- 3km & 30-40kts @ 0-6km ). However, with marginal lapse rates & convection ongoing from overnight Monday, not going to mention anything for now. But definitely something to monitor as there is some signal this could be a little more robust & organized for a couple strong-severe storms. In addition, we will have to keep an eye as there looks to be anomalous moisture for some locally heavy downpours, with some hints in the NAM for some higher totals. But we should be able to handle a decent amount due us being drier lately. As the front dives through around early-mid-week, expect much drier & more seasonable temperatures in the wake. With a slow eastward progression of that trough due to strong Atlantic ridging, rain chances will slowly shift south & east mid-week & the boundary will stall, keeping these rain & storm chances around through the end of the week. Due to drier air (i.e. PWs around an inch or so), we could fall into the mid-upper 60s again. /DC/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 93 72 94 73 / 39 30 21 12 Meridian 95 71 95 72 / 9 5 16 10 Vicksburg 93 72 94 74 / 60 30 24 14 Hattiesburg 95 73 95 73 / 32 22 35 19 Natchez 94 72 93 74 / 58 33 36 16 Greenville 90 71 92 73 / 58 13 16 24 Greenwood 92 71 93 72 / 27 11 9 18 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. &&
Hazardous weather outlook, Jul 28, 2:35 PM CDT, 46 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 235 PM CDT Sat Jul 28 2018 ARZ074-075-LAZ007>009-MSZ018-019-025>046-049>052-056>058-065-066- 291945- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Rankin-Scott-Newton-Lauderdale-Smith-Jasper-Clarke-Covington- Jones- 235 PM CDT Sat Jul 28 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Sunday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday night through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Friday. LAZ015-016-023>026-MSZ047-048-053>055-059>064-072>074-291945- Richland-Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Warren- Hinds-Claiborne-Copiah-Simpson-Jefferson-Adams-Franklin MS- Lincoln-Lawrence-Jefferson Davis-Marion-Lamar-Forrest- 235 PM CDT Sat Jul 28 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, south central Mississippi, and west central Mississippi. .DAY ONE...Tonight and Sunday EXCESSIVE HEAT THREAT...Limited TIMING...mainly Sunday afternoon Temperatures in the low to mid 90s will combine with high humidity to produce heat indices near 105 degrees. Precautions should be taken to avoid heat stress. Stay hydrated and wear light, loose fitted clothing. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Temperatures in the low to mid 90s will combine with high humidity to produce heat indices near 105 degrees again Monday afternoon. Precautions should be taken to avoid heat stress. Stay hydrated and wear light, loose fitted clothing. (https://www.weather.gov/images/jan/graphicast/1.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Friday. 26 && ...HAZARD LEGEND... *EXCESSIVE HEAT* Extreme...Maximum heat index greater than 110 degrees for 3 or more days in a row and/or air temperatures greater than 107 degrees. Significant...Maximum heat index greater than 110 degrees and/or air temperatures greater than 105 degrees. Elevated...Maximum heat index 105 to 110 degrees and/or air temperatures greater than 103 degrees. Limited...Maximum heat index near 105 degrees and/or air temperatures 100 to 103 degrees. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/jan/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss
In the hours before
Special weather statement, Jul 28, 2:20 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Jackson MS
220 PM CDT SAT JUL 28 2018
LAZ007-015-281945-
Morehouse LA-Richland LA-
220 PM CDT SAT JUL 28 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL MOREHOUSE AND
NORTH CENTRAL RICHLAND PARISHES UNTIL 245 PM CDT...
At 220 PM CDT, Meteorologists were tracking a strong thunderstorm 11
miles north of Rayville, moving east at 20 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
This storm will remain over mainly rural areas of south central
Morehouse and north central Richland Parishes, including the
following locations... Oak Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3270 9183 3273 9162 3272 9162 3270 9164
3269 9162 3268 9162 3267 9163 3267 9160
3251 9161 3259 9184
TIME...MOT...LOC 1920Z 275DEG 18KT 3263 9176
17Special weather statement, Jul 28, 2:28 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Jackson MS
228 PM CDT SAT JUL 28 2018
LAZ008-009-282000-
East Carroll LA-West Carroll LA-
228 PM CDT SAT JUL 28 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL EAST CARROLL AND
NORTHEASTERN WEST CARROLL PARISHES UNTIL 300 PM CDT...
At 228 PM CDT, Meteorologists were tracking a strong thunderstorm
near Oak Grove, or 12 miles northwest of Lake Providence, moving east
at 20 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
This strong thunderstorm will be near...
Millikin, Shelburn and Gassoway around 250 PM CDT.
Lake Providence around 300 PM CDT.
Other locations impacted by this storm include Kilbourne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3295 9147 3297 9144 3298 9144 3298 9145
3299 9145 3299 9144 3300 9144 3300 9121
3294 9120 3293 9121 3291 9120 3280 9119
3281 9149
TIME...MOT...LOC 1928Z 275DEG 17KT 3294 9134
17Special weather statement, Jul 28, 2:36 PM CDT, 45 minutes before
Special Weather Statement National Weather Service Jackson MS 236 PM CDT SAT JUL 28 2018 MSZ053-054-282000- Copiah MS-Claiborne MS- 236 PM CDT SAT JUL 28 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CLAIBORNE AND NORTHWESTERN COPIAH COUNTIES UNTIL 300 PM CDT... At 235 PM CDT, Meteorologists were tracking a strong thunderstorm 7 miles northwest of Barlow, or 18 miles west of Hazlehurst, moving east at 15 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of southeastern Claiborne and northwestern Copiah Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3185 9083 3201 9081 3198 9055 3183 9061 TIME...MOT...LOC 1935Z 282DEG 15KT 3192 9071 17
Special weather statement, Jul 28, 2:53 PM CDT, 28 minutes before
Special Weather Statement National Weather Service Jackson MS 253 PM CDT SAT JUL 28 2018 LAZ024-282045- Catahoula LA- 253 PM CDT SAT JUL 28 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CATAHOULA PARISH UNTIL 345 PM CDT... At 252 PM CDT, Meteorologists were tracking a strong thunderstorm near Sherwood, or 21 miles south of Columbia, moving east at 10 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Wallace Ridge around 320 PM CDT. Other locations impacted by this storm include Harrisonburg. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3188 9200 3191 9182 3170 9178 3170 9201 TIME...MOT...LOC 1952Z 260DEG 10KT 3181 9194 17
Special weather statement, Jul 28, 3:12 PM CDT, 9 minutes before
Special Weather Statement National Weather Service Jackson MS 312 PM CDT SAT JUL 28 2018 LAZ008-009-MSZ040-282100- East Carroll LA-West Carroll LA-Issaquena MS- 312 PM CDT SAT JUL 28 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN EAST CARROLL... SOUTHEASTERN WEST CARROLL PARISHES IN NORTHEASTERN LOUISIANA AND WEST CENTRAL ISSAQUENA COUNTIES UNTIL 400 PM CDT... At 311 PM CDT, Meteorologists were tracking a strong thunderstorm near Transylvania, moving east at 10 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. This strong thunderstorm will be near... Transylvania and Alsatia around 330 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3257 9141 3278 9140 3284 9112 3257 9111 TIME...MOT...LOC 2011Z 260DEG 10KT 3266 9125 17
Special weather statement, Jul 28, 3:21 PM CDT, 0 minutes before
Special Weather Statement National Weather Service Jackson MS 321 PM CDT SAT JUL 28 2018 MSZ048-282100- Hinds MS- 321 PM CDT SAT JUL 28 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HINDS COUNTY UNTIL 400 PM CDT... At 321 PM CDT, Meteorologists were tracking a strong thunderstorm over Utica, or 16 miles northwest of Crystal Springs, moving northeast at 10 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of southwestern Hinds County, including the following locations... Learned. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3206 9059 3210 9066 3224 9063 3216 9045 TIME...MOT...LOC 2021Z 210DEG 7KT 3213 9059 17
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 1:37 PM CDT | Special Weather Statement | JAN | Washington | 38 min |
| Jul 28, 2:36 PM CDT | Special Weather Statement | JAN | Claiborne | 24 min |
| Jul 28, 3:35 PM CDT | Special Weather Statement | JAN | Humphreys | 25 min |
| Jul 28, 3:42 PM CDT | Special Weather Statement | JAN | Issaquena | 33 min |
| Jul 28, 3:44 PM CDT | Special Weather Statement | JAN | Warren | 31 min |
| Jul 28, 3:47 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 43 min |
| Jul 28, 3:49 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne | 41 min |
| Jul 28, 3:53 PM CDT | Special Weather Statement | JAN | Yazoo | 52 min |
| Jul 28, 3:57 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 48 min |
| Jul 28, 4:12 PM CDT | Special Weather Statement | JAN | Adams | 48 min |
| Jul 28, 4:15 PM CDT | Special Weather Statement | JAN | Hinds | 45 min |
| Jul 28, 4:17 PM CDT | Special Weather Statement | JAN | Lincoln | 58 min |
| Jul 28, 4:21 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Warren | 39 min |
| Jul 28, 4:29 PM CDT | Special Weather Statement | JAN | Lamar | 31 min |
| Jul 28, 5:02 PM CDT | Special Weather Statement | JAN | Lawrence | 28 min |
| Jul 28, 5:17 PM CDT | Special Weather Statement | JAN | Rankin | 28 min |
| Jul 28, 5:23 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence | 20 min |
| Jul 28, 5:27 PM CDT | Special Weather Statement | JAN | Marion | 33 min |
| Jul 28, 5:50 PM CDT | Special Weather Statement | JAN | Rankin, Scott, Simpson | 25 min |
| Jul 28, 6:19 PM CDT | Special Weather Statement | JAN | Leake, Scott, Smith | 41 min |
| Jul 28, 1:40 PM CDT | Special Weather Statement | JAN | Franklin | 50 min |
| Jul 28, 2:04 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Madison | 41 min |
| Jul 28, 2:20 PM CDT | Special Weather Statement | JAN | Richland | 25 min |
| Jul 28, 2:28 PM CDT | Special Weather Statement | JAN | West Carroll | 32 min |
| Jul 28, 2:33 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Madison, Richland | 42 min |
| Jul 28, 2:53 PM CDT | Special Weather Statement | JAN | Catahoula | 52 min |
| Jul 28, 3:12 PM CDT | Special Weather Statement | JAN | East Carroll | 48 min |
| Jul 28, 3:29 PM CDT | Special Weather Statement | JAN | Tensas | 46 min |
| Jul 28, 2:16 PM CDT | Special Weather Statement | JAN | Chicot | 29 min |
Nearby
Special Weather Statements in Mississippi, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.